# SDR SWAA2025092304900

- Difficulty date: August 15, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE TEE ANGLE BETWEEN BS 270 TO BS 277 AND LBL 10 WL 208.   REPLACED TEE ANGLE BS 270 TO BS 277, LBL 10,  WL 208 IAW  SRM 51-40-02 AND DWG 141A5600 SHEET 1 AND 2; REV N.
